# SDR REXA2020020517155

- Difficulty date: January 17, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670341176
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R/H FS280 WEB FOUND ANGLE CRACKED AT RBL26
"REMOVED CRACKED ANGLE AT RBL26 FS280 LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE ANGLE P/N CC670-34117-6+ IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. WVAC EMP #574786                     
"
